Feb 4, 2012
My friend was diagnosed as HIV + person recently. I'm trying helping him get through this. He was prescribed to take Duviral twice a day and Efavirenz once a day. But he got common cold and sprue; also got throat inflamation. Is it possible for him to take medicine containing paracetamol, aspirin? Is there any side effect?
Response from Dr. Young
Hello and thanks for posting.
You're sage in recognizing the potential for drug-drug interactions between HIV medications and others. Fortunately for your friend, there aren't any significant problems with the medications that you list.
I hope he gets over the flu soon. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What If Somebody With Herpes Kisses Me?
- What Happens When You Have Mouth Herpes?
- What Does Herpes Do To Immune System?
- What Are The Chances Of Getting Shingles?
- Getting Treatment For Genital Warts When Can I Have Sex Again
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.